Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Exponential decay of correlations for surface semi-flows without finite Markov partitions

Authors: Viviane Baladi and Brigitte Vallée
Journal: Proc. Amer. Math. Soc. 133 (2005), 865-874
MSC (2000): Primary 37C30, 37D50, 37E35
Published electronically: September 29, 2004
MathSciNet review: 2113938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend Dolgopyat's bounds on iterated transfer operators to suspensions of interval maps with infinitely many intervals of monotonicity.

References [Enhancements On Off] (What's this?)

  • 1. N. Anantharaman, Travaux de Dolgopyat sur le mélange des mesures de Gibbs, Chapter 1 of ``Géodésiques fermées d'une surface sous contraintes homologiques,'' unpublished, 2000.
  • 2. V. Baladi and B. Vallée, Euclidean algorithms are Gaussian, Preprint (2003),
  • 3. Dmitry Dolgopyat, On decay of correlations in Anosov flows, Ann. of Math. (2) 147 (1998), no. 2, 357–390. MR 1626749, 10.2307/121012
  • 4. D. Dolgopyat, Private communication (2003).
  • 5. Mark Pollicott, On the mixing of Axiom A attracting flows and a conjecture of Ruelle, Ergodic Theory Dynam. Systems 19 (1999), no. 2, 535–548. MR 1685406, 10.1017/S0143385799120911
  • 6. Mark Pollicott and Richard Sharp, Exponential error terms for growth functions on negatively curved surfaces, Amer. J. Math. 120 (1998), no. 5, 1019–1042. MR 1646052
  • 7. Luchezar Stoyanov, Spectrum of the Ruelle operator and exponential decay of correlations for open billiard flows, Amer. J. Math. 123 (2001), no. 4, 715–759. MR 1844576
  • 8. Lai-Sang Young, Statistical properties of dynamical systems with some hyperbolicity, Ann. of Math. (2) 147 (1998), no. 3, 585–650. MR 1637655, 10.2307/120960

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37C30, 37D50, 37E35

Retrieve articles in all journals with MSC (2000): 37C30, 37D50, 37E35

Additional Information

Viviane Baladi
Affiliation: CNRS, UMR 7586, Institut de Mathématiques de Jussieu, 75251 Paris, France

Brigitte Vallée
Affiliation: CNRS, GREYC, Université de Caen, 14032 Caen, France

Received by editor(s): November 23, 2003
Published electronically: September 29, 2004
Additional Notes: This work was supported in part by two CNRS MATHSTIC grants. We thank A. Hachemi for a careful reading of a previous version of the paper.
Communicated by: Michael Handel
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.